On the exact and numerical solutions to a new (2 + 1)-dimensional Korteweg-de Vries equation with conformable derivative

Sağlam Özkan Y., Yaşar E., Çelik N.

Nonlinear Engineering, vol.10, no.1, pp.46-65, 2021 (ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 10 Issue: 1
  • Publication Date: 2021
  • Doi Number: 10.1515/nleng-2021-0005
  • Journal Name: Nonlinear Engineering
  • Journal Indexes: Emerging Sources Citation Index (ESCI), Scopus
  • Page Numbers: pp.46-65
  • Keywords: Solitons, Korteweg-de Vries equation, exact solutions, improved tan(phi / 2)-expansion method, Jacobi elliptic function expansion method, FRACTIONAL DIFFERENTIAL-EQUATIONS, 1ST INTEGRAL METHOD, CONSERVATION-LAWS, MKDV EQUATION, WAVE, SOLITON, WIDTH
  • Bursa Uludag University Affiliated: Yes


The aim of this paper is to introduce a novel study of obtaining exact solutions to the (2+1) - dimensional conformable KdV equation modeling the amplitude of the shallow-water waves in fluids or electrostatic wave potential in plasmas. The reduction of the governing equation to a simpler ordinary differential equation by wave transformation is the first step of the procedure. By using the improved tan(φ/2)-expansion method (ITEM) and Jacobi elliptic function expansion method, exact solutions including the hyperbolic function solution, rational function solution, soliton solution, traveling wave solution, and periodic wave solution of the considered equation have been obtained. We achieve also a numerical solution corresponding to the initial value problem by conformable variational iteration method (C-VIM) and give comparative results in tables. Moreover, by using Maple, some graphical simulations are done to see the behavior of these solutions with choosing the suitable parameters.